# SDR QXEA200501411

- Difficulty date: October 15, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 8,437 hours, 6,131 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 398
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YYC - FUSELAGE INT, LEFT O/B SEAT RAIL AT FS 398 HAS PITTING CORROSION ON I/B FACING SURFACE.  MAINTENANCE REPAIRED IAW REO 670-53-00-013 REV A.
